MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS PADDLE LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS PADDLE LEAD
Model Number 3225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Attempts were made to obtain complete event and patient information.Additional information was not provided.The results/method and conclusion codes along with investigation results will be provided in the final report.It was reported the abbott care team called a patient who stated their system had been explanted.The patient stated their body rejected the implant.No additional information was provided.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Reference manufacturer number: 3006705815-2020-33390.It was reported that the patient's body rejected their scs system likely due to an allergic response.In turn, the patient underwent surgical intervention wherein the devices were explanted on an unknown date to address the issue.Note: since it is not known which device contributed to the issue, all possible devices are being reported on.

Brand Name
EXCLAIM LEAD, 90 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11065821
Report Number1627487-2020-49174
Device Sequence Number2610376
Product Code LGW
UDI-Device Identifier05415067017758
UDI-Public05415067017758
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number3225
Device Catalogue Number3225
Device Lot Number4994976
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3771, SCS IPG
Outcome Attributed to Adverse Event Other;